# SDR DALA2016061304602

- Difficulty date: June 12, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 69,093 hours, 51,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVERWING EMERGENCY LIGHTS REMAINED ILLUMINATED AFTER EMERGENCY POWER REMOVED.  REPLACED OVERWING EMERGENCY LIGHTS BATTERY PACK.
